# SDR SWAA2024022645810

- Difficulty date: January 28, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BS 500C PLUS 7 INCH AND S-26L WL 156 AT FWD CARGO COMPARTMENT 2024-69131<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[03] THE DAMAGED WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550. REPLACED SUPPORT ZEE SECCTION LOCATED BTW BS500B + 10? TO 500I S-26L WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 AND EA NO: M-22-153-01550. SEE INDIVIDUAL SING OFF BELOW.;[04] CORRECTED STEP 3 THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550. REPLACED SUPPORT ZEE SECCTION LOCATED BTW BS500B + 10? TO 500I S-26L WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 AND EA NO: M-22-153-01550. SEE INDIVIDUAL SING OFF BELOW.;[05] CORRECTED STEP 3 THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550. REPLACED SUPPORT ZEE SECCTION LOCATED BTW BS500B + 10? TO 500I S-26L WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 AND EA NO: M-22-153-01550. SEE INDIVIDUAL SING OFF BELOW.AS RII
